# SDR ABXA070316

- Difficulty date: September 5, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 62,495 hours, 39,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: D0489835
- Condition: Cracked
- Location: Bs 945-965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CRACKED BETWEEN FS 945 - 965.  REMOVED AND REPLACED SECTION OF CUSP IAW DC9 SSRM DWG K07259 AND DC9 SRM 51-30-2.
